Search
for
Sort by
Research 121–150 of 144
- ТУБЕРОЗНЫЙ СКЛЕРОЗ (БУРНЕВИЛЛЯ-ПРИНГЛА). ОБЗОР ЛИТЕРАТУРЫ
- Quoi de neuf en dermatologie pédiatrique ?
- Editors' Picks
- Multimodal therapeutic approach for a severe case of kaposiform lymphangiomatosis from procedural interventions to targeted therapies
- Contact Allergic Dermatitis to Quinine in an Anti-hair Loss Lotion
- TREATMENT OF KERATOSIS PILARIS: A NARRATIVE LITERATURE REVIEW OF TOPICAL, PROCEDURAL, AND VARIANT-SPECIFIC THERAPIES
- The overview of the cosmetic exfoliants composition for keratosis pilaris skincare
- Health Utility of Facial Angiofibroma associated with Tuberous Sclerosis Complex
- Penatalaksanaan Alopecia Areata (Treatment of Allopecia Areata)
- Birt–Hogg–Dubé syndrome
- Fever, Maculopapular Rash and Severe Aphthous Stomatitis in a Renal Transplant Patient
- Nanoethosomes for Dermal Delivery of Lidocaine
- Refractory/relapse thrombocytopenia in a patient with Evans' syndrome successfully treated with zanubrutinib
- Exome analysis for Cronkhite-Canada syndrome: A case report
- Pharmaceutical care in transplantation: current challenges and future opportunities
- Comparative efficacy of topical calcipotriol and tacrolimus in alopecia areata: A prospective trial
- Screening of dermatology drugs for aberrant use‐patterns: An application of epidemiologic estimates and measures of inequality in drug use
- Keratosis pilaris
- Anifrolumab treatment improves patient-reported quality of life and decreases disease activity and corticosteroid use in patients with systemic lupus erythematosus: A qualitative study in Denmark
- Comparative efficacy of topical calcipotriol and tacrolimus in alopecia areata: A prospective trial
- Application of the waiting time distribution in a nationwide screening of real‐world dermatology drug utilization for aberrant use patterns
- Pachyonychia congenita: Sporadic onset with mutation analysis
- Proceedings of the Inaugural Pediatric Dermatology Research Alliance (PeDRA) Conference
- ZALCITABINE
- Persistent Facial and Chest Papular and Pustular Eruption in a Stem Cell Transplant Patient
- Cutaneous Drug Eruptions Associated with the Use of Biologies and Cutaneous Drug Eruptions Mimicking Specific Skin Diseases
- Drug-induced acne
- Cutaneous Reactions to Drugs
- Cutaneous drug reactions
- Dermatologic Care of the Transplant Patient